# SDR IPXA202501096294

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 60,075 hours, 9,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AFT OFF TAIL STAND MOUNT FOUND DURING WALK-AROUND DIRECT AFTER LANDING WE FOUND DAMAGE TO THE TAIL AREA OF THE AIRPLANE. BEFORE GROUND HANDLING TOUCHED THE AIRPLANE AT CGN. WE FOUND FOLLOWING DAMAGES BELOW THE TAIL STAND MOUNT:ONE TIME WE HAD A DENT AND SCRATCH DIRECTLY ON TOP OF A RIVET. (DAMAGE STARTS APPROX. 3.INCH BELOW TAIL JACK MOUNT)DEPTH: 0.1335 INCHLENGTH: 2.25 INCH WIDTH: 0.5 INCH. THERE IS ALSO A CRACK DIRECTLY NEXT TO THIS DAMAGE.  LENGTH: 4 INCHES THE SECOND DAMAGE IS A SCRATCH DIRECTLY BELOW THE PREVIOUS DAMAGE. (DAMAGE STARTS APPROX. 5.INCH BELOW TAIL JACK MOUNT) LENGTH: 2.5 INCH WIDTH: 0.25 INCH.
